# SDR AALA20170121002

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 16,405 hours, 1,879 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8105023
- Part serial: 9904034
- Condition: Faulty
- Location: Lt Engine
- Part time: 14,944 hours, 1,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. JFK-GRU FLIGHT RETURNED TO JFK. OVERWEIGHT LANDING UNEVENTFUL. LEFT ENGINE ANTI-ICE INDICATION OF VALVE STUCK IN CLOSED POSITION. REMOVED AND REPLACED LEFT ENGINE ANTI-ICE VALVE IAW AMM 30-21-02 AND LEFT ENGINE ANTI-ICE CONTROLLER IAW AMM 30-21-03. OPERATIONAL CHECK GOOD.
